# SDR M2MR20191217010

- Difficulty date: November 20, 2019
- Submitted: December 17, 2019
- Operation: General aviation
- Aircraft: N239AX
- Make and model: Amd FALCON900
- Aircraft serial: 39
- Aircraft time: 13,671 hours, 6,445 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: BYLB510351
- Part serial: 102
- Condition: Malfunctioned
- Location: Wing
- Part time: 13,671 hours, 6,445 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANTI-ICE AMBER WARNING LIGHT WOULD NOT EXTINGUISH UNLESS AT HIGH ENGINE POWER SETTING. REPLACED WING ANTI-ICE CONTROL VALVE (3HJ) WITH REPAIRED UNIT.
